# SDR DL73K011864

- Difficulty date: November 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 50,234 hours, 38,494 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horiz  Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR SPAR UPPER CLEVIS FITTING OF THE HORIZONTAL STAB WAS FOUND CORRODED.  THE DAMAGE WAS REMOVED AND OVERSIZED BUSHINGS WERE INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
